Hiroshima Mathematical Journal

Asymptotic forms of positive solutions of second-order quasilinear ordinary differential equations with sub-homogeneity

Ken-ichi Kamo and Hiroyuki Usami

Full-text: Open access

Abstract

We give asymptotic forms of positive solutions of second-order quasilinear ordinary differential equations. We obtain further the uniqueness of positive decaying solutions.

Article information

Source
Hiroshima Math. J., Volume 31, Number 1 (2001), 35-49.

Dates
First available in Project Euclid: 28 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1151511146

Digital Object Identifier
doi:10.32917/hmj/1151511146

Mathematical Reviews number (MathSciNet)
MR1820693

Zentralblatt MATH identifier
0997.34038

Subjects
Primary: 34D05: Asymptotic properties
Secondary: 34E05: Asymptotic expansions

Citation

Kamo, Ken-ichi; Usami, Hiroyuki. Asymptotic forms of positive solutions of second-order quasilinear ordinary differential equations with sub-homogeneity. Hiroshima Math. J. 31 (2001), no. 1, 35--49. doi:10.32917/hmj/1151511146. https://projecteuclid.org/euclid.hmj/1151511146


Export citation